# SDR REXA2013022800429

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 25,755 hours, 22,590 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3932 (SYR TO JFK) ON APPROACH WHEN FLAP SELECTOR WAS MOVED TO 8 DEGREE DESCENT, THE FLAPS FAIL CAUTION MESSAGE APPEARED.  RAN QRH LANDED WITHOUT INCIDENT.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH(H)(6)(I) AMOC DATED DECEMBER 07, 2012 AND PA AD27-052J.  SEE NRC N44875, N44865 AND N44874 FOR WORK PERFORMED.  REPLACED FLAP PDU AND PERFORMED FLAP DRIVE TORQUE CHECK.  FLAP SYSTEM CHECKS GOOD IAW AMM 27-54-00.
